# SDR FDEA201007192590

- Difficulty date: July 19, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON SPIGOT FITTING BORE HAS CORROSION. CLEANED NR 1 PYLON SPIGOT FITTING BORE IAW SB A310-54-2019, REV 3.  MEASURED HOLE WITH MIC T8723B AND FOUND TO BE LESS THAN 4.728 IAW S/B A310-54-2019,   REV 3.  CAD PLATED BORE IAW SRM 51-21-10.
